- 7 years ago
Last Friday morning, I ended up waking up really early when FI’s alarm went off at about 6 AM. I was immediately overcome with an overwhelming wave of nausea. I am normally a nauseous person in the mornings, but it is usually mild nausea that isn’t so bad if I don’t try to eat. The nausea on Friday was so bad I had to take a phenergan and sip ginger ale to get back to sleep. I then slept until about 12 PM! Ever since Friday, I have had bouts of nausea (although not as extreme as Friday), my appetite is decreased. I will feel hungry, but can’t eat anywhere near as much as I normally do. Then, I feel sick after eating. I am like a zombie, all I want to do is sleep. I have napped every day for several hours, on top of sleeping at least 12 hours at night. Not to mention, the biggest problem of all, my anxiety seems to be creeping back up on me.
I am a recovering agoraphobic. I have been episode free since the end of 2009. My life has felt free and happy for the past two years. I’ve enjoyed going to movies, restuarants, shopping, even the circus this year. But, the past few times I’ve gone out, I’ve been very, very anxious. Fiance, Future Mother-In-Law, and I went to Wal-Mart Saturday and I was on the verge of a panic attack the entire time. I am terrified that my agoraphobia will come back full force and debilitate me for my wedding day.
I started taking my birth control (Yasmin) again after a two-month hiatus on July 30th. I was on Yasmin from July 2010 to May 2011 with no incident. The only side effect I experienced was my acne cleared up. So, I don’t know if I am having side effects from taking the Yasmin or what. But, I have felt like crap for the past week or so and I am miserable. I am so scared that my agoraphobia is coming back, and if you’ve never experienced it, you probably don’t understand the severity of it all. I am planning a wedding, getting ready to be living in my own home and have my own family. I need to be able to go grocery shopping and leave my house to do things.
Has anybody experienced similar side effects from using Yasmin?